# SDR UALA2011071403565

- Difficulty date: July 14, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 60,610 hours, 21,539 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS LIGHTNING STRIKE DAMAGE. ACCOMPLISHED PERMANENT REPAIR IAW SRM 53-00-01 RPR 6.
